On the S-fundamental group scheme
Annales de l'Institut Fourier, Volume 61 (2011) no. 5, pp. 2077-2119.

We introduce a new fundamental group scheme for varieties defined over an algebraically closed (or just perfect) field of positive characteristic and we use it to study generalization of C. Simpson’s results to positive characteristic. We also study the properties of this group and we prove Lefschetz type theorems.

Nous introduisons un nouveau schéma en groupes fondamental pour les variétés définies sur un corps algébriquement clos (ou simplement parfait) de caractéristique positive. Nous utilisons ce schéma en groupes pour étudier des généralisations en caractéristique positive des résultats de C. Simpson. Nous étudions également quelques propriétés de ce schéma en groupes fondamental, en particulier nous obtenons des résultats de type “Lefschetz”.

DOI: 10.5802/aif.2667
Classification: 14J60,  14F05,  14F35,  14L15
Keywords: Fundamental group, positive characteristic, numerically flat bundles, Lefschetz type theorems
Langer, Adrian 1

1 Warsaw University Institute of Mathematics Banacha 2, 02-097 Warszawa (Poland) Polish Academy of Sciences Institute of Mathematics Sniadeckich 8, 00-956 Warszawa (Poland)
@article{AIF_2011__61_5_2077_0,
     author = {Langer, Adrian},
     title = {On the {S-fundamental} group scheme},
     journal = {Annales de l'Institut Fourier},
     pages = {2077--2119},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {5},
     year = {2011},
     doi = {10.5802/aif.2667},
     mrnumber = {2961849},
     zbl = {1247.14019},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2667/}
}
TY  - JOUR
AU  - Langer, Adrian
TI  - On the S-fundamental group scheme
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 2077
EP  - 2119
VL  - 61
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2667/
UR  - https://www.ams.org/mathscinet-getitem?mr=2961849
UR  - https://zbmath.org/?q=an%3A1247.14019
UR  - https://doi.org/10.5802/aif.2667
DO  - 10.5802/aif.2667
LA  - en
ID  - AIF_2011__61_5_2077_0
ER  - 
%0 Journal Article
%A Langer, Adrian
%T On the S-fundamental group scheme
%J Annales de l'Institut Fourier
%D 2011
%P 2077-2119
%V 61
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2667
%R 10.5802/aif.2667
%G en
%F AIF_2011__61_5_2077_0
Langer, Adrian. On the S-fundamental group scheme. Annales de l'Institut Fourier, Volume 61 (2011) no. 5, pp. 2077-2119. doi : 10.5802/aif.2667. http://archive.numdam.org/articles/10.5802/aif.2667/

[1] Balaji, V.; Parameswaran, A. J. An analogue of the Narasimhan-Seshadri theorem and some application (2009) (preprint, arXiv:0809.3765)

[2] Barton, C. Tensor products of ample vector bundles in characteristic p, Amer. J. Math., Volume 93 (1971), pp. 429-438 | DOI | MR | Zbl

[3] Biswas, I.; Holla, Y. Comparison of fundamental group schemes of a projective variety and an ample hypersurface, J. Algebraic Geom., Volume 16 (2007) no. 3, pp. 547-597 | DOI | MR | Zbl

[4] Biswas, I.; Parameswaran, A. J.; Subramanian, S. Monodromy group for a strongly semistable principal bundle over a curve, Duke Math. J., Volume 132 (2006) no. 1, pp. 1-48 | DOI | MR | Zbl

[5] Biswas, I.; Subramanian, S. Numerically flat principal bundles, Tohoku Math. J. (2), Volume 57 (2005) no. 1, pp. 53-63 http://projecteuclid.org/getRecord?id=euclid.tmj/1113234834 | DOI | MR | Zbl

[6] Brenner, H. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic, Proc. Amer. Math. Soc., Volume 133 (2005) no. 7, pp. 1941-1947 | DOI | MR | Zbl

[7] Brenner, H.; Kaid, A. On deep Frobenius descent and flat bundles, Math. Res. Lett., Volume 15 (2008) no. 6, pp. 1101-1115 | MR | Zbl

[8] Deligne, P. Le groupe fondamental de la droite projective moins trois points, Galois groups over Q (Berkeley, CA, 1987) (Math. Sci. Res. Inst. Publ.), Volume 16, Springer, New York, 1989, pp. 79-297 | MR | Zbl

[9] Deligne, P.; Illusie, L. Relèvements modulo p 2 et décomposition du complexe de de Rham, Invent. Math., Volume 89 (1987) no. 2, pp. 247-270 | DOI | MR | Zbl

[10] Deligne, P.; Milne, J. S. Tannakian categories, Lecture Notes in Mathematics, 900 (1982), pp. ii+414 | Zbl

[11] Groupes de monodromie en géométrie algébrique. II (Lecture Notes in Mathematics, Vol. 340), 1973 Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969 (SGA 7 II), Dirigé par P. Deligne et N. Katz | MR | Zbl

[12] Demailly, J.-P.; Peternell, T.; Schneider, M. Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom., Volume 3 (1994) no. 2, pp. 295-345 | MR | Zbl

[13] Diaz, S.; Harbater, D. Strong Bertini theorems, Trans. Amer. Math. Soc., Volume 324 (1991) no. 1, pp. 73-86 | DOI | MR | Zbl

[14] Fulton, W. Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 2, Springer-Verlag, Berlin, 1984 | MR | Zbl

[15] Fulton, W.; Lazarsfeld, R. Positive polynomials for ample vector bundles, Ann. of Math. (2), Volume 118 (1983) no. 1, pp. 35-60 | DOI | MR | Zbl

[16] Gieseker, D. Stable vector bundles and the Frobenius morphism, Ann. Sci. École Norm. Sup. (4), Volume 6 (1973), pp. 95-101 | EuDML | Numdam | MR | Zbl

[17] Gieseker, D. Flat vector bundles and the fundamental group in non-zero characteristics, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 2 (1975) no. 1, pp. 1-31 | EuDML | Numdam | MR | Zbl

[18] Grothendieck, A. Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2), Documents Mathématiques (Paris) [Mathematical Documents (Paris)], 4, Société Mathématique de France, Paris, 2005 (Séminaire de Géométrie Algébrique du Bois Marie, 1962, Augmenté d’un exposé de Michèle Raynaud. [With an exposé by Michèle Raynaud], With a preface and edited by Yves Laszlo, Revised reprint of the 1968 French original) | MR | Zbl

[19] Hartshorne, R. Algebraic geometry, Springer-Verlag, New York, 1977 (Graduate Texts in Mathematics, No. 52) | MR | Zbl

[20] Huybrechts, D.; Lehn, M. The geometry of moduli spaces of sheaves, Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997 | MR | Zbl

[21] Ishimura, S. A descent problem of vector bundles and its applications, J. Math. Kyoto Univ., Volume 23 (1983) no. 1, pp. 73-83 | MR | Zbl

[22] Jantzen, J. C. Representations of algebraic groups, Mathematical Surveys and Monographs, 107, American Mathematical Society, Providence, RI, 2003 | MR | Zbl

[23] Kollár, J. Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 32, Springer-Verlag, Berlin, 1996 | MR | Zbl

[24] Langer, A. Semistable sheaves in positive characteristic, Ann. of Math. (2), Volume 159 (2004) no. 1, pp. 251-276 Addendum, Ann. of Math. (2), 160(3):1211–1213 | DOI | MR | Zbl

[25] Langer, A. Semistable principal G-bundles in positive characteristic, Duke Math. J., Volume 128 (2005) no. 3, pp. 511-540 | DOI | MR | Zbl

[26] Langer, A. Moduli spaces of sheaves and principal G-bundles, Algebraic geometry—Seattle 2005. Part 1 (Proc. Sympos. Pure Math.), Volume 80, Amer. Math. Soc., Providence, RI, 2009, pp. 273-308 | MR | Zbl

[27] Manivel, L. Vanishing theorems for ample vector bundles, Invent. Math., Volume 127 (1997), pp. 401-416 | DOI | MR | Zbl

[28] Mehta, V. B. Some remarks on the local fundamental group scheme and the big fundamental group scheme, preprint (2008), pp. 14pp | MR | Zbl

[29] Mehta, V. B.; Nori, M. V. Semistable sheaves on homogeneous spaces and abelian varieties, Proc. Indian Acad. Sci. Math. Sci., Volume 93 (1984), pp. 1-12 | DOI | MR | Zbl

[30] Mehta, V. B.; Ramanathan, A. Restriction of stable sheaves and representations of the fundamental group, Invent. Math., Volume 77 (1984) no. 1, pp. 163-172 | DOI | EuDML | MR | Zbl

[31] Mehta, V. B.; Subramanian, S. On the fundamental group scheme, Invent. Math., Volume 148 (2002) no. 1, pp. 143-150 | DOI | MR | Zbl

[32] Nori, M. V. The fundamental group-scheme, Proc. Indian Acad. Sci. Math. Sci., Volume 91 (1982) no. 2, pp. 73-122 | DOI | MR | Zbl

[33] Okonek, C.; Schneider, M.; Spindler, H. Vector bundles on complex projective spaces, Progress in Mathematics, 3, Birkhäuser Boston, Mass., 1980 | MR | Zbl

[34] Pauly, C. A smooth counterexample to Nori’s conjecture on the fundamental group scheme, Proc. Amer. Math. Soc., Volume 135 (2007) no. 9, p. 2707-2711 (electronic) | DOI | MR | Zbl

[35] Ramanan, S.; Ramanathan, A. Some remarks on the instability flag, Tohoku Math. J. (2), Volume 36 (1984) no. 2, pp. 269-291 | DOI | MR | Zbl

[36] dos Santos, J. P. P. Fundamental group schemes for stratified sheaves, J. Algebra, Volume 317 (2007) no. 2, pp. 691-713 | DOI | MR | Zbl

[37] Shiho, A. Crystalline fundamental groups. I. Isocrystals on log crystalline site and log convergent site, J. Math. Sci. Univ. Tokyo, Volume 7 (2000) no. 4, pp. 509-656 | MR | Zbl

[38] Simpson, C. T. Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math., Volume 75 (1992), pp. 5-95 | DOI | EuDML | Numdam | MR | Zbl

[39] Szpiro, L. Sur le théorème de rigidité de Parsin et Arakelov, Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. II (Astérisque), Volume 64, Soc. Math. France, Paris, 1979, pp. 169-202 | MR | Zbl

[40] Włodarczyk, Jarosław Toroidal varieties and the weak factorization theorem, Invent. Math., Volume 154 (2003) no. 2, pp. 223-331 | DOI | MR | Zbl

Cited by Sources: